# SDR AALA990519

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11434
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 0210KTU01
- Condition: Defective
- Location: Rt Main Tank
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1451 - DURING CRUISE, WITHIN 5 MINUTES OF NORMAL FUEL CHECK A FUEL ASYMMETRY BETWEEN RIGHT AND LEFT MAIN TANKS WAS NOTED.  CREW DECLARED AN EMERGENCY AND DIVERTED TO BNA AND LANDED WITHOUT FURTHER INCIDENT.  BNA MAINTENANCE DEFERRED RIGHT MAIN FUEL TANK QTY AND TOTALIZER PER MEL PROCEDURES.  AIRCRAFT OVERNIGHTED DFW AND THE FUEL SYSTEM WAS TROUBLESHOT.  MAINTENANCE FOUND RIGHT MAIN TANK FUEL PROBE TO BE THE FAULT CAUSE.  REPLACED RIGHT MAIN TANK FUEL PROBES.  SYSTEM OPERATED NORMAL WITH NO LEAKS.  PLACARD REMOVED FROM SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
